| Catalog Number |
MEDIUM-G1 |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device had worn bearings and failed pre-test for vibration assessment.Therefore, the reported condition that the device had an undetermined malfunction was confirmed.The assignable root cause of this condition was determined to be traced to component failure due to normal wear.(b)(4).
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the bearing of the attachment device was worn.It was further determined that the device failed pretest for vibration assessment (no excessive vibration).It was noted in the service order that the device had an undetermined malfunction.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported, however, it was reported that the event occurred in 2020.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.